# SDR DJFA20171113001

- Difficulty date: November 13, 2017
- Submitted: November 21, 2017
- Operation: Air carrier
- Aircraft: N353FX
- Make and model: Emb EMB-505
- Aircraft serial: 50500115
- System (JASC): 3600 · Pneumatic System
- Part: Warning Message
- Condition: False Activation
- Stage of operation: CL
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DUCT NR 2 OVERTEMP CAS MESSAGE DURING CLIMB OUT. DECLARED EMERGENCY AND DIVERTED.  LANDED WITHOUT INCIDENT.    RESET THE CIRCUIT BREAKER AND COMPLIED WITH AN  ELECTRICAL CHECK. NO FAULTS FOUND..
